# SDR UIEA2012072300327

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 69,542 hours, 17,704 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "RT PACK OFF" DURING FLT.  PERFORMED OPS TEST AND RESET OF BOTH PACKS IAW FIM 21-51-00, FIG 109A SHEET 1.  NO FAULTS FOUND. OK FOR SERVICE. BITE CHECK OF PACK TEMP CONTROL SHOWS NO FAULTS BEFORE OR AFTER SYS CHECK.
